# SDR MASA200602435

- Difficulty date: October 13, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 20,084 hours, 14,383 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2796 COS.  FLIGHT SPOILER FAULT STATUS MESSAGE AND GROUND SPOILER FAULT STATUS MESSAGE.  CREW RESET THE SSCU UNITS WITH MX CONTROL AND OP CHECKS WERE GOOD.
